Compact Projective Planes with Homogeneous Ovals.

Rainer Löwen

Monatshefte für Mathematik (1984)

  • Volume: 97, page 55-62
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Löwen, Rainer. "Compact Projective Planes with Homogeneous Ovals.." Monatshefte für Mathematik 97 (1984): 55-62. <>.

author = {Löwen, Rainer},
journal = {Monatshefte für Mathematik},
keywords = {Baer subplane; automorphism groups; homogeneous ovals},
pages = {55-62},
title = {Compact Projective Planes with Homogeneous Ovals.},
url = {},
volume = {97},
year = {1984},

AU - Löwen, Rainer
TI - Compact Projective Planes with Homogeneous Ovals.
JO - Monatshefte für Mathematik
PY - 1984
VL - 97
SP - 55
EP - 62
KW - Baer subplane; automorphism groups; homogeneous ovals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.